Alert archive / New Mexico / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 152, NWS Albuquerque, NM
NWS Albuquerque, NM issued this severe thunderstorm warning at Jun 22, 2014, 6:22 PM MDT for Union County, New Mexico. It was in force for 38 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 22, 2014, 6:22 PM MDT (00:22 UTC)
- Expired
- Jun 22, 2014, 7:00 PM MDT
- In force
- 38 min
- Issued by
- NWS Albuquerque, NM
- Area
- Storm-based polygon
County Union County, NM
The radar
The Pueblo radar (KPUX), 181 km from the middle of the area, began a volume at 00:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 22, 6:40 PM MDT | HAIL 1 | 7 Nne Folsom, NM | QUARTER SIZE HAIL UP TO 2 INCHES DEEP AT THE INTERSECTION OF STATE ROUTE 551 AND 456...NE OF FOLSOM |
| Jun 22, 6:46 PM MDT | HAIL 0.88 | 5 Ne Folsom, NM |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 18 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 00:00Z, 0.4 hours before the alert went out and 254 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2676 J/kg
- Mixed-layer CIN
- -8 J/kg
- Mixed-layer LCL
- 1781 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- 66 m²/s²
- 0-3 km storm-relative helicity
- 266 m²/s²
- Significant tornado parameter
- 0.6
- Supercell composite
- 16.5
The text
As transmitted, in the capitals the NWS used until 2016.
589
WUUS55 KABQ 230022
SVRABQ
NMC059-230100-
/O.NEW.KABQ.SV.W.0152.140623T0022Z-140623T0100Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
622 PM MDT SUN JUN 22 2014
THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN UNION COUNTY IN NORTHEAST NEW MEXICO
* UNTIL 700 PM MDT
* AT 618 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING HALF DOLLAR SIZE HAIL...
AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 10
MILES NORTHEAST OF FOLSOM...OR ABOUT 13 MILES NORTH OF DES
MOINES...AND MOVING EAST AT 15 MPH.
* LOCATIONS IMPACTED INCLUDE...
RURAL NORTH CENTRAL UNION COUNTY...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE STORMS PRODUCE DAMAGING WINDS AND LARGE HAIL. MOVE INDOORS AND
AVOID WINDOWS.
REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE FORECAST
OFFICE IN ALBUQUERQUE AT 1.888.386.7637.
&&
LAT...LON 3676 10334 3681 10395 3700 10395 3701 10388
3700 10343
TIME...MOT...LOC 0021Z 256DEG 15KT 3694 10375
$$
SHOEMAKE2 follow-up statements
257
WWUS55 KABQ 230039
SVSABQ
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
639 PM MDT SUN JUN 22 2014
NMC059-230100-
/O.CON.KABQ.SV.W.0152.000000T0000Z-140623T0100Z/
UNION NM-
639 PM MDT SUN JUN 22 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM MDT
FOR NORTHWESTERN UNION COUNTY...
AT 636 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING HALF DOLLAR SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED 15 MILES NORTHEAST OF FOLSOM...OR ABOUT 16 MILES NORTHEAST OF
DES MOINES...MOVING EAST AT 15 MPH.
* LOCATIONS IMPACTED INCLUDE...
RURAL UNION COUNTY...
NEW MEXICO STATE ROADS 456 AND 551...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
&&
LAT...LON 3687 10339 3679 10356 3681 10395 3700 10395
3701 10388 3700 10343
TIME...MOT...LOC 0039Z 256DEG 15KT 3696 10366
$$
SHOEMAKE218
WWUS55 KABQ 230053
SVSABQ
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
653 PM MDT SUN JUN 22 2014
NMC059-230100-
/O.CON.KABQ.SV.W.0152.000000T0000Z-140623T0100Z/
UNION NM-
653 PM MDT SUN JUN 22 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM MDT
FOR NORTHWESTERN UNION COUNTY...
AT 650 PM MDT...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF
PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.
THIS STORM WAS LOCATED 19 MILES NORTHEAST OF FOLSOM...OR ABOUT 19
MILES NORTHEAST OF DES MOINES...MOVING EAST AT 15 MPH.
* LOCATIONS IMPACTED INCLUDE...
RURAL UNION COUNTY...
NEW MEXICO STATE HIGHWAYS 456 AND 551...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
LARGE ACCUMULATIONS OF HAIL HAVE BEEN REPORTED ON ROADS...CREATING
SLICK AND TREACHEROUS DRIVING CONDITIONS. MOTORISTS ARE URGED TO
SLOW DOWN.
&&
LAT...LON 3687 10339 3679 10356 3681 10395 3700 10395
3701 10388 3700 10343
TIME...MOT...LOC 0052Z 256DEG 15KT 3697 10359
$$
SHOEMAKEWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 22, 5:59 PM MDT, 23 minutes earlier.
Area forecast discussion, Jun 22, 5:59 PM MDT, 23 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBUQUERQUE NM 559 PM MDT SUN JUN 22 2014 .AVIATION... 00Z TAF CYCLE SHOWERS/STORMS IN PROGRESS OVER THE SOUTH CENTRAL TO SOUTHWESTERN PORTIONS OF THE FORECAST AREA EARLY THIS EVENING. THIS RATHER WEAK ACTIVITY WILL HOST SHORT-LIVED DOWNPOURS WITH ERRATIC WIND GUST TO 45 KT. ISOLATED STORMS ARE ALSO IMPACTING PORTIONS OF EASTERN NEW MEXICO WHERE SLOWER MOVEMENT AND SLIGHTLY BETTER ORGANIZATION COULD YIELD SOME BRIEF REDUCTIONS TO CEILINGS/VISIBILITY IN ADDITION TO THE GUSTY WIND THREAT. STORMS WILL LIKELY TURN MORE NUMEROUS AND STRONGER IN THE NORTHEASTERN QUADRANT OF THE STATE THROUGH MIDNIGHT AS A COLD FRONT SAGS INTO THE AREA. FORECAST MODELS ARE HAVING DIFFICULTY RESOLVING THE EXTENT THAT THIS FRONTAL BOUNDARY WILL MOVE. TAFS WERE WRITTEN WITH MOST LIKELY SCENARIO IN MIND...WITH THE FRONT MAKING IT TO KTCC AND KLVS BEFORE MIDNIGHT...BUT A SLOWER PROGRESSION TO KROW AND EVEN FARTHER WEST TOWARD KSAF AND KABQ. CONFIDENCE IS LOW ON THE EXACT EXTEND THAT THE FRONT WILL MOVE...CONSEQUENTLY IMPACTING WIND AND PRECIPITATION FORECAST. 52 && .PREV DISCUSSION...300 PM MDT SUN JUN 22 2014... .SYNOPSIS... A WEAK SHORT WAVE TROUGH GOING BY TO OUR NORTH IS DROPPING A BACK DOOR COLD FRONT INTO THE NORTHEAST THIS AFTERNOON. FOCUS FOR LATE DAY INTO NIGHTTIME STORMS WILL BE IN THE NORTHEAST. FRONT WILL MOVE SOUTH AND WEST TONIGHT AND MAY SEEP INTO THE RIO GRANDE VALLEY. A COUPLE OF RELATIVELY ACTIVE DAYS FOR MONDAY AND TUESDAY IN THE EAST. A RIDGE OF HIGH PRESSURE WILL TRY AND SCOUR THE MOISTURE OUT OF NM WED AND THU THEN A WEAK UPPER LEVEL STORM WILL ZIP BY TO OUR NORTH LATE FRIDAY. THE RIDGE OF HIGH PRESSURE WILL TRY AND BUILD BACK INTO NM NEXT WEEKEND. && .DISCUSSION... WE ARE GETTING A LATER START TO THE CONVECTION THIS AFTERNOON COMPARED TO THE LAST COUPLE OF DAYS. STILL LOOKING AT A FAIRLY ACTIVE EVENING OF STORMS...INITIALLY FOCUSED IN THE NORTHEAST. THE BACK DOOR COLD FRONT WILL BE POSITIONED THERE INTO THE EVENING BEFORE THE FRONT MOVES SOUTH AND WEST TONIGHT...AIDED BY STORM OUTFLOWS. A WEAK EAST CANYON WIND COULD SQUEEZE INTO THE RIO GRANDE VALLEY VERY LATE TONIGHT INTO MONDAY MORNING. SHOWERS AND STORMS SHOULD WANE IN THE EAST AFTER MIDNIGHT...ALTHOUGH THE NAM CONTINUES TO HOLD ON TO THE IDEA OF RENEWED CONVECTION IN THE NE VERY LATE TONIGHT THEN MOVES IT SOUTH MONDAY MORNING. MONDAY AND TUESDAY SHAPING UP TO BE ACTIVE IN THE EAST WITH A ROUND OF SHOWERS AND THUNDERSTORMS EACH AFTERNOON AND EVENING. SOME OF THE STORMS WILL PRODUCE YOUR TYPICAL SMALL HAIL AND GUSTY WINDS BUT A FEW COULD TURN SEVERE ESPECIALLY NEAR THE TX BORDER. TEMPERATURES BOTH DAYS WILL BE A BIT LOWER THAN RECENT DAYS WITH NEAR NORMAL HIGHS IN THE WEST AND BELOW NORMAL HIGHS IN THE EAST. THE WEST EDGE OF THE ACTIVITY COULD BE ON THE DRY SIDE WITH GUSTY WINDS AND LITTLE RAIN. THIS WOULD BE IN THE NORTHWEST MOUNTAINS MONDAY AND TUESDAY...POSSIBLY THE RIO GRANDE VALLEY AS WELL ON TUESDAY. A RIDGE OF HIGH PRESSURE WILL STRENGTHEN OVER THE SOUTHWEST FOR THE SECOND HALF OF THE WEEK...REDUCING THE EXTENT OF CONVECTION. EUROPEAN THOUGH STILL BULLISH ON KEEPING THE EAST ACTIVE THROUGH LATE THIS WEEK. THE SHORT WAVE TROUGH FOR LATE IN THE WEEK IS AGAIN WEAK AND FARTHER NORTH...SO WILL LOWER POPS IN THE NW FOR FRIDAY AND FRIDAY NIGHT. NEXT WEEKEND STILL LOOKS MOSTLY DRY AND SEASONABLY WARM WITH LIGHT WINDS AS HIGH PRESSURE AGAIN TRIES TO BUILD OVER NM. WILL LEAVE VERY LOW POPS IN THE NORTHERN MOUNTAINS AND EAST WHERE RESIDUAL MOISTURE MAY HANG ON...WHICH THE EUROPEAN CONTENDS WILL HAPPEN. CHJ && .FIRE WEATHER... WEST TO SOUTHWESTERLY WINDS HAVE SLOWLY INCREASED THIS AFTERNOON ACROSS WESTERN AND CENTRAL NM WHILE DEWPOINTS DROP AS MIXING ENSUES. THOUGH WIND SPEEDS WILL REMAIN BELOW CRITICAL THRESHOLDS... HUMIDITIES WILL FALL INTO THE SINGLE DIGITS ACROSS MUCH OF THE NORTHWEST AND PORTIONS OF THE RIO GRANDE VALLEY. MEANWHILE...A COLD FRONT IS DRAPED OVER NE NM AND WILL BE THE FOCUS FOR THUNDERSTORM ACTIVITY THIS AFTERNOON. ADDITIONAL STORMS WILL CONTINUE TO FORM ACROSS THE EAST CENTRAL PLAINS THROUGH THE EVENING ALONG THE DRYLINE AS WELL. LATE TONIGHT...THE FRONT WILL PUSH SOUTHWARD ACROSS THE PLAINS...LIKELY AIDED BY OUTFLOW BOUNDARIES FROM A COMPLEX OF STORMS TO THE NORTH AND EAST. THUS...GOOD TO EXCELLENT HUMIDITY RECOVERIES ARE EXPECTED ACROSS THE EAST...WHILE POOR RECOVERIES ARE ANTICIPATED ACROSS THE WEST. LATEST MODELS SUGGEST THE FRONT WILL NOT PUSH AS FAR WEST AS WAS SUGGESTED YESTERDAY. THUS...THE FRONT MAY JUST SQUEAK INTO THE RIO GRANDE VALLEY. THE MOISTURE ACROSS THE RGV WILL LIKELY MIX BACK OUT DURING THE DAY...BUT THE REPLENISHMENT OF MOISTURE ACROSS THE EAST WILL SET THE STAGE FOR MORE WIDESPREAD STORMS DURING THE AFTERNOON AND EVENING HOURS MONDAY. WETTING RAINS WILL BE LIKELY WITH THESE STORMS. MEANWHILE...WESTERN AREAS WILL REMAIN DRY...THOUGH A FEW BUILDUPS MAY OCCUR...SIMILAR TO THE PAST FEW DAYS. SEVERAL HOURS OF SINGLE DIGIT HUMIDITIES ARE EXPECTED ACROSS THE NORTHWEST PLATEAU AND NORTHWEST HIGHLANDS ONCE AGAIN. HOWEVER...HUMIDITIES ACROSS THE EAST WILL INCREASE. MODELS ARE HINTING THAT THE LOW LEVEL MOISTURE WILL PUSH FARTHER WEST MONDAY EVENING...LIKELY AIDED BY OUTFLOW BOUNDARIES FROM THE AFTERNOON CONVECTION. IF THIS OCCURS...A MIX OF WET AND DRY STORMS WILL BE POSSIBLE EAST OF THE CONTINENTAL DIVIDE INTO THE RIO GRANDE VALLEY TUESDAY AFTERNOON. THOUGH...HAVING SAID THAT...THERE WILL BE QUITE A BIT OF DRY AIR ALOFT MOVING IN THAT WILL TEND TO LIMIT COVERAGE. ISOLATED TO SCATTERED STORMS WILL REMAIN POSSIBLE ACROSS THE EAST. WIDESPREAD HIGH HAINES ARE EXPECTED BOTH MONDAY AND TUESDAY... ESPECIALLY WESTERN AND CENTRAL AREAS. VENTILATION RATES MAY BE LOWERED ON MONDAY ACROSS THE PLAINS BEHIND THE FRONT...BUT WILL REBOUND ON TUESDAY AND MORE SO WEDNESDAY. TEMPS WILL BE JUST ABOVE NORMAL ACROSS THE WEST...AND JUST BELOW NORMAL ACROSS THE EAST. WEDNESDAY AND THURSDAY LOOK TO REMAIN DRY ACROSS THE WEST...AND LESS STORM COVERAGE IS EXPECTED ACROSS THE EAST. HOWEVER...MODELS CONTINUE TO STRUGGLE WITH THE UPPER AIR PATTERN DURING THIS TIME. LESS CONFIDENCE EXISTS IN THE FORECAST FOR FRIDAY AND BEYOND. THE ECMWF STILL WANTS TO DIVE A TROUGH SOUTHWARD AND EVENTUALLY CLOSE OFF A LOW NEAR THE BOOTHEEL. IF THIS OCCUR...MOISTURE SHOULD MOVE UP FROM THE SOUTH AND MORE STORM COVERAGE WOULD BE EXPECTED. HOWEVER...THE GFS KEEPS WESTERLY FLOW IN PLACE WITH ANY TROUGH PASSAGES WELL TO THE NORTH...THUS A MUCH DRIER SCENARIO. RIGHT NOW THINK THAT OVERALL THE WEST WILL REMAIN DRIER WITH LOW LEVEL MOISTURE DIURNALLY WAFFLING ACROSS THE EAST...BUT THIS IS STILL VERY MUCH IN THE AIR. 34 .ABQ WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Jun 22, 6:09 AM MDT, 12 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBUQUERQUE NM 609 AM MDT SUN JUN 22 2014 NMZ501>540-231200- NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS- NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS- WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS- SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS- WEST SLOPES SANGRE DE CRISTO MOUNTAINS- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET- EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY- LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-ALBUQUERQUE METRO AREA- LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY- CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY- SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA- FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY- HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY- QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY- CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY- 609 AM MDT SUN JUN 22 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL NEW MEXICO. .DAY ONE...TODAY AND TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS LATE THIS AFTERNOON INTO TONIGHT EAST OF A LINE FROM RATON TO LOGAN. THE MAIN THREATS ARE LARGE HAIL AND POTENTIALLY DAMAGING STRAIGHT LINE WINDS... HOWEVER AN ISOLATED TORNADO CANNOT BE COMPLETELY RULED OUT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS MONDAY AFTERNOON AND EVENING EAST OF A LINE FROM VERMEJO PARK IN NORTHWEST COLFAX COUNTY TO ROSWELL. THE MAIN THREATS ARE LARGE HAIL AND POTENTIALLY DAMAGING STRAIGHT LINE WINDS...BUT AGAIN AN ISOLATED TORNADO CANNOT BE RULED OUT. WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS... WATCHES AND WARNINGS FOR PLANNING PURPOSES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED BETWEEN ROUGHLY 4 PM AND MIDNIGHT MDT TODAY FOR AREAS EAST OF A LINE FROM RATON TO LOGAN DUE MAINLY TO LARGE HAIL AND DAMAGING WIND POTENTIAL. 43
The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 22, 7:00 PM MDT | Severe Thunderstorm Warning | ABQ | Union | 30 min |
| Jun 22, 7:05 PM MDT | Areal Flood Advisory | ABQ | Union | 115 min |
| Jun 22, 8:37 PM MDT | Special Weather Statement | ABQ | De Baca | 23 min |
| Jun 22, 9:02 PM MDT | Special Weather Statement | ABQ | De Baca | 28 min |
| Jun 22, 9:28 PM MDT | Special Weather Statement | ABQ | Roosevelt | 47 min |
| Jun 22, 10:15 PM MDT | Special Weather Statement | ABQ | Curry, Roosevelt | 60 min |
| Jun 22, 10:54 PM MDT | Special Weather Statement | ABQ | Quay | 36 min |
| Jun 22, 11:29 PM MDT | Special Weather Statement | ABQ | Chaves | 46 min |
| Jun 22, 11:50 PM MDT | Areal Flood Advisory | ABQ | Chaves | 115 min |
| Jun 23, 12:14 AM MDT | Special Weather Statement | ABQ | Chaves | 31 min |
| Jun 23, 12:58 PM MDT | Special Weather Statement | ABQ | Mora | 32 min |
| Jun 23, 1:29 PM MDT | Special Weather Statement | ABQ | San Miguel | 31 min |
| Jun 23, 2:26 PM MDT | Special Weather Statement | ABQ | San Miguel | 34 min |
| Jun 23, 3:00 PM MDT | Special Weather Statement | ABQ | Colfax | 30 min |
| Jun 23, 3:01 PM MDT | Special Weather Statement | ABQ | San Miguel | 29 min |
| Jun 23, 3:22 PM MDT | Severe Thunderstorm Warning | ABQ | Colfax | 42 min |
| Jun 23, 3:30 PM MDT | Special Weather Statement | ABQ | San Miguel | 30 min |
| Jun 23, 3:47 PM MDT | Special Weather Statement | ABQ | Union | 28 min |
| Jun 23, 4:05 PM MDT | Special Weather Statement | ABQ | Union | 25 min |
| Jun 23, 4:29 PM MDT | Special Weather Statement | ABQ | Union | 31 min |
| Jun 23, 4:38 PM MDT | Special Weather Statement | ABQ | Guadalupe | 37 min |
| Jun 23, 4:49 PM MDT | Special Weather Statement | ABQ | Lincoln | 26 min |
| Jun 23, 5:13 PM MDT | Special Weather Statement | ABQ | Lincoln | 32 min |
| Jun 23, 5:15 PM MDT | Special Weather Statement | ABQ | Guadalupe | 30 min |
| Jun 23, 5:22 PM MDT | Severe Thunderstorm Warning | ABQ | Lincoln | 38 min |
| Jun 23, 5:29 PM MDT | Special Weather Statement | ABQ | Guadalupe | 31 min |
| Jun 23, 5:35 PM MDT | Severe Thunderstorm Warning | ABQ | Guadalupe, Torrance | 55 min |
| Jun 23, 5:55 PM MDT | Special Weather Statement | ABQ | Union | 35 min |
| Jun 23, 5:58 PM MDT | Severe Thunderstorm Warning | ABQ | Lincoln | 47 min |
Nearby
Severe Thunderstorm Warnings in New Mexico, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.